# SDR UIEA2025051100597

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN, FASTENER DAMAGED STA 646.5 STG 37.( STRINGER WAS REPAIRED IAW TRE6753722 &  CMA-TLS-25-0038-0-4B  . NO FURTHER DEFECTS NOTED.  )
